# SDR 9904073236

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: C37103101
- Condition: Broken
- Location: Slide Pack
- Part time: 21,845 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL AT THE GATE, THE LEFT REAR CABIN DOOR WAS OPENED WITH THE SLIDE ARMED BUT SLIDE DID NOT DEPLOY.  MAINTENANCE REPLACED THE SLIDE PACK ASSEMBLY DUE TO A BROKEN SLIDE PACK RELEASE CABLE.
